Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A general class of linear transformations of Wiener integrals


Author: D. A. Woodward
Journal: Trans. Amer. Math. Soc. 100 (1961), 459-480
MSC: Primary 46.90; Secondary 47.90
MathSciNet review: 0131163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.90, 47.90

Retrieve articles in all journals with MSC: 46.90, 47.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0131163-3
PII: S 0002-9947(1961)0131163-3
Article copyright: © Copyright 1961 American Mathematical Society